| Model Number |
GIF-XP170N |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the videoscope exhibited foreign body in the nozzle.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the type of material could not be identified.There was no physical damage found at the point of the object in the nozzle.The legal manufacturer confirmed there was no deviations from the reprocessing steps in the instructions for use.As the type of material or root cause was not identified, a definitive root cause cannot be determined.The event can be detected and prevented by following the instructions for use which state: the detection method is described in the instruction manual gif/cf-170 series operation manual chapter 3, preparation and inspection.Prevention measures are described in the instruction manual gif/cf-170 series reprocessing manual chapter 5, reprocessing the endoscope.Olympus will continue to monitor field performance for this device.